MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC NUT INTRLCK BOLT VA LCP COND INSRTN HNDL; SCREW,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC NUT INTRLCK BOLT VA LCP COND INSRTN HNDL; SCREW,FIXATION,BONE
Model Number 03.231.006
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2021, during sterilization process of a routine field inspection, the bolt does not tighten onto instrument.There was no patient involvement.This complaint involves one (1) device.This report is for (1) nut intrlck bolt va lcp cond insrtn hndl.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Reporter is a j&j representative.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: updated data: d4, h4.Investigation summary visual inspection: the complaint device (locknut f/aiming arm instr f/va-lcp cond) was returned for investigation.The reported condition is not confirmed as the nut appears to be in good condition with no signs of defect or failure.Device failure/defect identified? no.Functional test: the mating device (03.231.005 - bolt f/aiming arm instr f/va-lcp condyla) was not returned for analysis, therefore a functional test was not performed.Document/specification review: the current and manufactured versions of drawing were reviewed.Complaint confirmed: no, the complaint cannot be confirmed based on the available information.Investigation conclusion: the reported condition of the complaint device (locknut f/aiming arm instr f/va-lcp cond) is not confirmed.No problem was found within the device.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/ specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot: part # 03.231.006.Lot # 3747702.Release to warehouse date: 05 may 2011.Manufacturer: hagendorf.No ncr's were generated during production.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Corrected data: d9, h3, h6.

Brand Name
NUT INTRLCK BOLT VA LCP COND INSRTN HNDL
Common Device Name
SCREW,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
WERK HÄGENDORF (CH)
im bifang 6
haegendorf 4614
SZ   4614
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key12927185
Report Number2939274-2021-06958
Device Sequence Number20073174
Product Code HWC
UDI-Device Identifier10886982077332
UDI-Public(01)10886982077332
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K110354
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.231.006
Device Catalogue Number03.231.006
Device Lot Number3747702
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/30/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/07/2021
Supplement Date Received by Manufacturer01/05/2022
Initial Report FDA Received Date12/03/2021
Supplement Report FDA Received Date01/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/11/2011
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown